# SDR R61A2025100100428

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 40,117 hours, 26,316 cycles
- Engine: Ge CF348E5
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 VIB IN CLIMB FROM FL320 TO FL380. ISSUED REQUIRED DESCENT TO FL340 AND SPEED REDUCED TO .70 MACH. ENGINE #2 THRUST REDUCED TO APPROXIMATELY 77% N1. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED INSPECTION ON ENGINE #2 FAN BLADES. PLACED ENGINE #2 LP VIB 4.0 ON NON-MEL DMI FOR FAN MX WITHIN 50FH.
